# SDR HEEA082620

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N50293
- Make and model: Bolkms BO105S
- Aircraft serial: S677
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Shaft
- Part number: 112131561
- Part serial: 790
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR GEARBOX SHAFT HAS PLATING PEELING. REPAIRED.
